RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kislyakov Serguei Vital'evich

Statistics Math-Net.Ru
Total publications: 50
Scientific articles: 44
Cited articles: 25
Citations in Math-Net.Ru: 100
Presentations: 8

Number of views:
This page:6069
Abstract pages:11931
Full texts:3832
References:575
Member of the Russian Academy of Sciences
Doctor of physico-mathematical sciences (1991)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 27.12.1950
E-mail:
Keywords: function spaces; Fourier analysis; singular integrals; interpolation; operator ideals.
   
Main publications:
  1. Gamelin T. W., Kislyakov S. V., “Uniform algebras as Banach spaces”, Handbook of the geometry of Banach spaces, vol. 1, Elsevier, Amsterdam, 2001, 671–706  mathscinet  zmath
  2. Kislyakov S. V, “Interpolation involving bounded bianalytic functions”, Oper. Theory Adv. Appl., 113 (2000), 135–149  mathscinet  zmath
  3. Kislyakov S. V., “A sharp correction theorem”, Studia Math., 113 (1995), 177–196  mathscinet  zmath
  4. Kislyakov S. V., “Interpolation of $H^p$-spaces: some recent developments”, Function spaces, interpolation spaces, and related topics (Haifa, 1995), Israel Math. Conf. Proc., 113, 1999, 102–140  mathscinet  zmath
  5. Kislyakov S. V., “Koeffitsienty Fure granichnykh znachenii funktsii, analiticheskikh v kruge i v bidiske”, Trudy MIAN, 155, 1981, 77–94  mathscinet  zmath

http://www.mathnet.ru/eng/person17827
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=210635

Publications in Math-Net.Ru
1. Corona theorem and interpolation
S. V. Kislyakov
Algebra i Analiz, 27:5 (2015),  69–80
2. Characterization of optimal decompositions in real interpolation. II
S. V. Kislyakov, N. Ya. Kruglyak, J. Niyobuhungiro
Zap. Nauchn. Sem. POMI, 424 (2014),  179–185
3. Local smoothness of an analytic function compared to the smoothness of its modulus
A. V. Vasin, S. V. Kislyakov, A. N. Medvedev
Algebra i Analiz, 25:3 (2013),  52–85
4. Spaces of Smooth Functions Generated by Nonhomogeneous Differential Expressions
S. V. Kislyakov, D. V. Maksimov, D. M. Stolyarov
Funktsional. Anal. i Prilozhen., 47:2 (2013),  89–92
5. Some remarks to the corona theorem
S. V. Kislyakov, D. V. Rutsky
Algebra i Analiz, 24:2 (2012),  171–191
6. Correction up to a function with sparse spectrum and uniformly convergent Fourier series
P. Ivanishvili, S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 376 (2010),  25–47
7. Weak type (1,1) in a Refinement of the Marcinkiewicz Theorem
S. V. Kislyakov
Funktsional. Anal. i Prilozhen., 43:3 (2009),  89–92
8. Littlewood–Paley theorem for arbitrary intervals: weighted estimates
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 355 (2008),  180–198
9. On singular integrals related to the Littlewood–Paley inequality for arbitrary intervals
S. V. Kislyakov, D. V. Parilov
Zap. Nauchn. Sem. POMI, 345 (2007),  113–119
10. Stability of Approximation Under the Action of Singular Integral Operators
S. V. Kislyakov, N. Ya. Kruglyak
Funktsional. Anal. i Prilozhen., 40:4 (2006),  49–64
11. Strong factorization of operators defined on subspaces of analytic functions in lattices
D. S. Anisimov, S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 333 (2006),  5–16
12. On the Littlewood–Paley theorem for arbitrary intervals
S. V. Kislyakov, D. V. Parilov
Zap. Nauchn. Sem. POMI, 327 (2005),  98–114
13. Isomorphic type of the space of smooth functions determined by a finite family of differential operators
S. V. Kislyakov, D. V. Maksimov
Zap. Nauchn. Sem. POMI, 327 (2005),  78–97
14. Double singular integrals: interpolation and correction
D. S. Anisimov, S. V. Kislyakov
Algebra i Analiz, 16:5 (2004),  1–33
15. On BMO-regular lattices of measurable functions. II
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 303 (2003),  161–168
16. On BMO-regular lattices of measurable functions
S. V. Kislyakov
Algebra i Analiz, 14:2 (2002),  117–135
17. Extension of operators defined on reflexive subspaces of $L^1$ and $L^1/H^1$
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 270 (2000),  103–123
18. Similarity problem for certain martingale uniform algebras
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 270 (2000),  90–102
19. Operators, not similar to a contraction: Pisier's counterexample via singular integrals
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 247 (1997),  79–95
20. Real interpolation and singular integrals
S. V. Kislyakov, Quan Hua Xu
Algebra i Analiz, 8:4 (1996),  75–109
21. Some more spaces for which an analogue of the Grothendieck theorem holds
S. V. Kislyakov
Algebra i Analiz, 7:1 (1995),  62–91
22. Quantitative aspect of correction theorems. II
S. V. Kislyakov
Zap. Nauchn. Sem. POMI, 217 (1994),  83–91
23. Absolutely summing operators on the disc algebra
S. V. Kislyakov
Algebra i Analiz, 3:4 (1991),  1–77
24. Exceptional sets in harmonic analysis
S. V. Kislyakov
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 42 (1989),  199–227
25. On uniformly convergent double Fourier series
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 178 (1989),  151–162
26. Classical problems of Fourier analysis
S. V. Kislyakov
Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 15 (1987),  135–195
27. A simplified proof of a theorem of J. Bourgain on extension of operators
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 157 (1987),  146–150
28. A correction theorem and the dyadic space $H(1,\infty)$
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 149 (1986),  67–75
29. Мартингальные преобразования и равномерно сходящиеся ортогональные ряды
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 141 (1985),  18–38
30. A new correction theorem
S. V. Kislyakov
Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984),  305–330
31. Remarks on correcting
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 135 (1984),  69–75
32. Projections onto the set of Hankel matrices
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 126 (1983),  109–116
33. Once more about free interpolation by functions analytic outside of a preseribed set
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 107 (1982),  71–88
34. Fourier coefficients of boundary values of functions that are analytic in the disc and bidisc
S. V. Kislyakov
Trudy Mat. Inst. Steklov., 155 (1981),  77–94
35. Two remarks concerning the equation $\Pi_p(X,\cdot)=I_p(X,\cdot)$
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 113 (1981),  135–148
36. Reflexive subspaces of the space $C_A^*$
S. V. Kislyakov
Funktsional. Anal. i Prilozhen., 13:1 (1979),  21–30
37. Quantitative aspect of correction theorems
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 92 (1979),  182–191
38. Tenson products of $p$-absolutely summing operators and right ($I_p$, $N_p$) multipliers
E. D. Gluskin, S. V. Kislyakov, O. I. Reinov
Zap. Nauchn. Sem. LOMI, 92 (1979),  85–102
39. Isomorphisms and projections for quotient-spaces of $\mathscr L_1$-spaces by their reflexive subspaces
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 73 (1977),  91–101
40. Spaces with “small” annihilators
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 65 (1976),  192–195
41. Uniform algebras as Banach spaces
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 65 (1976),  80–89
42. Sobolev imbedding operators and the nonisomorphism of certain Banach spaces
S. V. Kislyakov
Funktsional. Anal. i Prilozhen., 9:4 (1975),  22–27
43. Uncomplemented uniform algebras
S. V. Kislyakov
Mat. Zametki, 18:1 (1975),  91–96
44. The embedding of free Boolean algebras in complete ones
S. V. Kislyakov
Zap. Nauchn. Sem. LOMI, 30 (1972),  165–166

45. Ludvig Dmitrievich Faddeev (on his 80th birthday)
I. Ya. Aref'eva, V. M. Buchstaber, E. P. Velikhov, A. B. Zhizhchenko, V. E. Zakharov, I. A. Ibragimov, S. V. Kislyakov, V. V. Kozlov, P. P. Kulish, L. N. Lipatov, V. P. Maslov, V. A. Matveev, S. P. Novikov, Yu. S. Osipov, A. M. Polyakov, V. A. Rubakov, M. A. Semenov-Tian-Shansky, Yu. A. Simonov, Ya. G. Sinai, A. A. Slavnov, I. A. Sokolov, L. A. Takhtadzhyan, V. E. Fortov, S. L. Shatashvili
Uspekhi Mat. Nauk, 69:6(420) (2014),  183–191
46. Vasilii Mikhailovich Babich (on his eightieth birthay)
I. A. Ibragimov, A. M. Il'in, A. P. Kiselev, S. V. Kislyakov, L. D. Faddeev
Uspekhi Mat. Nauk, 66:1(397) (2011),  205–207
47. Mikhail Shlemovich Birman (obituary)
V. M. Babich, V. S. Buslaev, A. M. Vershik, S. G. Gindikin, S. V. Kislyakov, A. A. Laptev, V. A. Marchenko, N. K. Nikol'skii, L. A. Pastur, B. A. Plamenevskii, M. Z. Solomyak, T. A. Suslina, N. N. Ural'tseva, L. D. Faddeev, V. P. Khavin, D. R. Yafaev
Uspekhi Mat. Nauk, 65:3(393) (2010),  185–190
48. Vladimir V. Pelier. Hankel operators and their applications. Springer Monographs in Mathematics, Springer- Verlag, New York–Berlin–Heidelberg, 2003, p.p. VIII+784
S. V. Kislyakov
Algebra i Analiz, 15:6 (2003),  216–221
49. Jan-Olov Strömberg, Alberto Torchinsky. “Weighted Hardy Spaces. Lecture Notes in Mathematics”. Vol. 1381. Springer, 1989. 193 p.
S. V. Kislyakov
Algebra i Analiz, 4:4 (1992),  239–240
50. G. Рisiеr. Factorization of linear operators and geometry of Banach spaces (Conf. Board in the Math. Siences. Reg. Conf. Ser. in Math. N 60). Providence: Amer. Math. Soc., 1986. 164 p.
S. V. Kislyakov
Algebra i Analiz, 1:5 (1989),  233–239

Presentations in Math-Net.Ru
1. New estimates in Corona Theorem
Traditional winter session MIAN–POMI devoted to the topic "Complex analysis"
December 21, 2015 11:00   
2. Факторизационные теоремы Никишина и некоторые их применения
International conference «Selected topics of function theory» dedicated to the 70th anniversary of Eugenie M. Nikishin
September 11, 2015 10:10   
3. Гладкость аналитической функции в сравнении с гладкостью ее модуля: поточечные оценки
Traditional winter session MIAN–POMI devoted to the topic "Harmonic Analysis and Theory of Functions"
December 23, 2013 10:05   
4. Пространства дифференцируемых функций и теоремы вложения с перемешанными производными (по совместной работе с Д. В. Максимовым)
Seminar on Operator Theory and Function Theory
October 29, 2012 17:30
5. Littlewood-Paley-Rubio de Francia inequality: the final stage of the plot
Steklov Mathematical Institute Seminar
February 17, 2011 16:00   
6. Opening ceremony of the conference “Mathematics - XXI century. PDMI 70th anniversary”
Mathematics - XXI century. PDMI 70th anniversary
September 13, 2010 10:15   
7. Operator spaces and the similarity problem
Meetings of the St. Petersburg Mathematical Society
December 22, 1998

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017